Burnside's $p^\alpha$-lemma
Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 45-48
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_2_a5,
author = {L. S. Kazarin},
title = {Burnside's $p^\alpha$-lemma},
journal = {Matemati\v{c}eskie zametki},
pages = {45--48},
year = {1990},
volume = {48},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a5/}
}
L. S. Kazarin. Burnside's $p^\alpha$-lemma. Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 45-48. http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a5/